# SDR NSVA2011251

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 35,207 hours, 37,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS 56LN AND 57LN WERE FOUND NOT TO BE ILLUMINATING DURING LINE CHECK.  FUSE HOLDER 73LN WAS FOUND TO BE FAULTY.  FUSE HOLDER 73LN WAS REMOVED AND REPLACED IN ACCORDANCE WITH THE SAAB WIRING MANUAL 20-20-00 AND 335-50-00.  EMERGENCY LIGHT SYSTEM WAS OPERATIONALLY CHECKED IN ACCORDANCE WITH WORK CARD 33-50-01S WITH NO DEFECTS NOTED.
